# SDR R61A201609160547

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 31,942 hours, 18,663 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A FLAP FAIL MESSAGE.  CREW RAN QRH AND DECLARED AN EMERGENCY, WITH EMERGENCY VEHICLES ROLLING, CREW LANDED WITHOUT INCIDENT.  MAINTENANCE C/W FIM 27-51-00, CLEARED INHIBITS ON SF 1 AND 2 CHANNELS AND PERFORMED OPS CHECK OF THE FLAPS IAW AMM.  OPS CHECKED GOOD.
